Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 40, NWS Milwaukee, WI

June 2, 2014Kenosha County, Racine County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 2, 2014, 11:39 AM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2014, 11:39 AM CDT (16:39 UTC)
Expired
Jun 2, 2014, 12:15 PM CDT
In force
36 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kenosha County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 62 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WUUS53 KMKX 021639
SVRMKX
WIC059-101-021715-
/O.NEW.KMKX.SV.W.0040.140602T1639Z-140602T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1139 AM CDT MON JUN 2 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RACINE COUNTY IN SOUTHEAST WISCONSIN...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1215 PM CDT

* AT 1139 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR EAGLE LAKE TO NEAR PADDOCK LAKE TO FOX LAKE TO
  NEAR JOHNSBURG...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...
  STURTEVANT...UNION GROVE...PADDOCK LAKE...WIND LAKE...CAMP LAKE...
  ROCHESTER...SILVER LAKE...WIND POINT...WATERFORD NORTH...EAGLE
  LAKE...BROWNS LAKE...CALEDONIA...SALEM...WATERFORD...BRISTOL AND
  ELMWOOD PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4260 8823 4283 8823 4284 8782 4278 8775
      4276 8777 4271 8777 4267 8779 4266 8781
      4261 8782 4259 8781 4252 8781 4249 8780
      4250 8825
TIME...MOT...LOC 1639Z 254DEG 25KT 4274 8814 4262 8814 4242 8818 4235
8825

HAIL...<.75IN
WIND...60MPH

$$

DDV
2 follow-up statements
382 
WWUS53 KMKX 021652
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1152 AM CDT MON JUN 2 2014

WIC059-101-021715-
/O.CON.KMKX.SV.W.0040.000000T0000Z-140602T1715Z/
RACINE WI-KENOSHA WI-
1152 AM CDT MON JUN 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHEASTERN RACINE AND KENOSHA COUNTIES...

AT 1151 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WIND LAKE TO NEAR UNION GROVE TO LAKE VILLA TO
NEAR LAKEMOOR...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...
UNION GROVE...PADDOCK LAKE...CAMP LAKE...SILVER LAKE...WIND POINT...
EAGLE LAKE...CALEDONIA...SALEM...BRISTOL...ELMWOOD PARK...NORTH
BAY...KANSASVILLE...FRANKSVILLE AND NORTH CAPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4262 8813 4270 8811 4283 8811 4284 8782
      4278 8775 4276 8777 4271 8777 4267 8779
      4266 8781 4261 8782 4259 8781 4252 8781
      4249 8780 4250 8820
TIME...MOT...LOC 1651Z 246DEG 32KT 4281 8807 4265 8804 4244 8810 4237
8817

HAIL...<.75IN
WIND...60MPH

$$

DDV
731 
WWUS53 KMKX 021717
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1217 PM CDT MON JUN 2 2014

WIC059-101-021727-
/O.EXP.KMKX.SV.W.0040.000000T0000Z-140602T1715Z/
RACINE WI-KENOSHA WI-
1217 PM CDT MON JUN 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RACINE AND
KENOSHA COUNTIES HAS EXPIRED...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING IS CURRENTLY MOVING 
OFFSHORE. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4262 8813 4270 8811 4283 8811 4284 8782
      4278 8775 4276 8777 4271 8777 4267 8779
      4266 8781 4261 8782 4259 8781 4252 8781
      4249 8780 4250 8820
TIME...MOT...LOC 1713Z 254DEG 25KT 4281 8807 4265 8804 4244 8810 4237
8817

$$

DDV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 5:15 AM CDT, 6 hours 24 minutes earlier.

Area forecast discussion, Jun 2, 5:15 AM CDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
515 AM CDT MON JUN 2 2014

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

SCATTERED TO BROKEN CONVECTION OVER NORTHERN SECTIONS OF CWA
LIFTING OFF TO THE NORTH WITH WEAK LOBE OF LOW PRESSURE. EXPECT
ONE MORE BAND OF BROKEN CONVECTION TO DEVELOP AND CROSS CWA THIS
MORNING AS ALL MODELS SWING SHORT WAVE TROUGH THROUGH CWA THIS
MORNING. MID LEVEL LAPSE RATES ARE NOT THAT STEEP...THOUGH 0 TO 6
KM BULK SHEAR STRENGTHENS TO AROUND 30 KNOTS AHEAD OF THE TROUGH
THEN SLIPS BACK TO 20 TO 25 KNOTS...SUFFICIENT FOR SOME ORGANIZED
UPDRAFTS AND SMALL HAIL POTENTIAL.

STILL LOOKING AT HEAVY RAIN POTENTIAL WITH 1.5 TO 1.7 PWS AND
CORFIDI VECTORS OF 5 TO 10 KNOTS. NOT MUCH HAPPENING UPSTREAM WITH
STABILIZING EFFECT OF PREVIOUS EVENING/S CONVECTION LIMITING
POTENTIAL FOR STRONG CONVECTION.

SUBSIDENCE AND MID LEVEL DRYING BEHIND THE TROUGH AXIS THIS
AFTERNOON. HOWEVER...FORECAST SOUNDINGS INDICATE ENOUGH
INSTABILITY AND CAPE...POSSIBLY OVERDONE ON NAM SOUNDINGS WITH
IT/S HIGHER DEW POINTS...TO KEEP AT LEAST CHANCE POPS IN FOR THE
AFTERNOON INTO THE EVENING.

.SHORT TERM...TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST
CONFIDENCE IS MEDIUM.

SHORT TERM MODELS AGREE ON WEAK HIGH PRESSURE SLIDING EAST ACROSS
THE REGION. THIS SHOULD RESULT IN QUIET WEATHER. PARTLY TO MOSTLY
SUNNY SKIES SHOULD ALLOW FOR HIGHS IN THE 70S ACROSS THE
AREA...EVEN NEAR THE LAKE WITH THE WESTERLY WINDS.

MODELS THEN SHOW LOW PRESSURE MOVING EAST FROM THE CENTRAL PLAINS
INTO THE MIDDLE MISSISSIPPI RIVER VALLEY TUESDAY NIGHT AND
WEDNESDAY. THEY SHOW A DECENT 500 MB SHORTWAVE TROUGH MOVING EAST
ACROSS SOUTHERN WISCONSIN ON WEDNESDAY. 850 MB LOW CROSSES FAR
NORTHERN ILLINOIS...WITH LOW LEVEL JET POINTING INTO THE AREA
AHEAD OF THE 850 MB LOW. GOOD FRONTOGENESIS RESPONSE IN THE LOW
LEVELS CROSSES THE AREA WEDNESDAY...ALONG WITH GOOD Q VECTOR
CONVERGENCE.

THUS...WILL CONTINUE TO RAMP UP TO HIGHER END POPS IN THE SOUTH
HALF OF THE AREA TUESDAY NIGHT INTO WEDNESDAY. THUNDER IS
QUESTIONABLE DURING THIS TIME...AS NAM/GFS FORECAST SOUNDINGS ARE
NOT SHOWING MUCH IN THE WAY OF MEAN LAYER OR ELEVATED CAPE.

COULD SEE A MESOSCALE CONVECTIVE SYSTEM PASS EAST THROUGH
ILLINOIS...THOUGH SOUTHERN WISCONSIN WOULD BE ON THE COOLER AND
MORE STABLE NORTH SIDE OF IT. FOR NOW...WENT WITH SLIGHT CHANCES
FOR THUNDER. ONSHORE WINDS WITH CLOUDS AND PRECIPITATION WILL KEEP
HIGHS COOL WEDNESDAY...MAINLY IN THE 60S...PERHAPS COOLER ALONG
THE LAKE.

QUIET WEATHER RETURNS FOR WEDNESDAY NIGHT...AS HIGH PRESSURE MOVES
INTO THE REGION. COOL LOWS IN THE 50S ARE EXPECTED.

.LONG TERM...THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE IS
MEDIUM.

GFS/ECMWF IN DECENT AGREEMENT WITH HIGH PRESSURE MOVING SLOWLY
ACROSS THE REGION. THIS SHOULD BRING QUIET WEATHER TO THE AREA.
TEMPERATURES SHOULD REMAIN BELOW SEASONAL NORMALS ACROSS MOST OF
THE AREA...WITH ONSHORE WINDS EACH DAY.

THEY THEN TRY TO BRING THE NEXT LOW PRESSURE SYSTEM NORTHEAST
TOWARD OR INTO THE REGION. DISAGREEMENT EXISTS WITH THE MAIN
FEATURES...SO WILL USE CONSENSUS POPS AND TEMPERATURES FOR SUNDAY.

.AVIATION/12Z TAFS/...

WILL KEEP VFR CONDITIONS GOING...WITH MVFR VSBYS DURING EXPECTED
BEST TIMES FOR SHOWERS /THUNDERSTORMS LATER THIS MORNING. PCPN
CHANCES LOWER THROUGH THE AFTERNOON AND END BY 06Z TUE. SOME GUSTY
SOUTHWEST TO WEST WINDS LATE THIS MORNING INTO THE AFTERNOON.

.MARINE...

WILL KEEP AN EYE ON OBSERVATIONS TO SEE IF EARLIER START TO SMALL
CRAFT ADVISORY MAY BEE NEEDED...ESPECIALLY IN TIGHTER GRADIENT
ACROSS THE SOUTHERN ZONES. OTHERWISE END TIME OF ADVISORY LOOKS
GOOD AS WINDS EASE LATER THIS AFTERNOON AND TURN WEST...WITH THE
OFFSHORE FLOW KEEPING HIGHER WAVES TOWARD OPEN WATER THUS REDUCING
THE NEED TO EXTEND THE ADVISORY TO ALLOW WAVES TO SUBSIDE.

THE OFFSHORE FLOW WILL ALSO KEEP THE HIGHER WAVES OFF THE
BEACHES...THUS NO NEED FOR A BEACH HAZARD TODAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR LMZ643>646.

&&

ADDED MARINE DISCUSSION.

TODAY/TONIGHT AND AVIATION/MARINE...REM
TUESDAY THROUGH SUNDAY...WOOD
Hazardous weather outlook, Jun 2, 4:13 AM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 AM CDT MON JUN 2 2014

WIZ046-047-051-052-056>060-062>072-030915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
413 AM CDT MON JUN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
THIS MORNING...WITH CHANCES FOR STORMS LINGERING INTO THIS
EVENING...AS LOW PRESSURE MOVES FROM MINNESOTA ACROSS LAKE
SUPERIOR BRINGING A COLD FRONT ACROSS THE WESTERN GREAT LAKES.
HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS ARE EXPECTED WITH SOME
OF THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE SMALL CHANCES FOR THUNDERSTORMS WEDNESDAY AND AGAIN ON
SATURDAY...WITH A BETTER CHANCE FOR STORMS SATURDAY NIGHT AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MOST LIKELY WILL NOT BE NEEDED THIS WEEK...BUT
SPOTTERS SHOULD REMAIN AWARE OF THUNDERSTORMS TODAY INTO THIS
EVENING.

LMZ643>646-030915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
413 AM CDT MON JUN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL EARLY THIS EVENING FOR
STRONG SOUTH TO SOUTHWEST WINDS BUILDING HIGH WAVES...WITH THE
HIGHER WAVES TOWARD OPEN WATER.

DENSE FOG IS POSSIBLE OVER LAKE MICHIGAN INTO TONIGHT...AS HUMID
AIR FLOWS OVER THE COLD WATERS.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
THIS MORNING...WITH CHANCES FOR STORMS LINGERING INTO THIS
EVENING. SMALL HAIL AND GUSTY WINDS ARE POSSIBLE IN THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE SMALL CHANCES FOR THUNDERSTORMS WEDNESDAY AND AGAIN ON
SATURDAY...WITH A BETTER CHANCE FOR STORMS SATURDAY NIGHT AND
SUNDAY.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 2, 10:27 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE-SULLIVAN WI
ISSUED BY NATIONAL WEATHER SERVICE GREEN BAY WI
1027 AM CDT MON JUN 2 2014

WIZ051-052-058>060-064-065-021630-
DODGE-FOND DU LAC-JEFFERSON-OZAUKEE-SHEBOYGAN-WASHINGTON-WAUKESHA-
1027 AM CDT MON JUN 2 2014

...LINE OF SHOWERS AND THUNDERSTORMS WITH BRIEF HEAVY RAINFALL AND
GUSTY WINDS...

AT 1021 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF PLYMOUTH TO 12 MILES SOUTH OF HARTFORD...MOVING EAST AT 35 MPH.

WINDS 40 TO 45 MPH...BRIEF TORRENTIAL HEAVY DOWNPOURS...ARE POSSIBLE
WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  SLINGER AND KEWASKUM BY 1030 AM CDT...
  WEST BEND AND ELKHART LAKE BY 1040 AM CDT...
  PLYMOUTH AND JACKSON BY 1045 AM CDT...
  NEWBURG AND GERMANTOWN BY 1050 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
Local storm report, Jun 2, 11:20 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1120 AM CDT MON JUN 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     TSTM WND DMG     2 ENE HORICON           43.46N 88.60W
06/02/2014                   DODGE              WI   EMERGENCY MNGR

            MANY TREES DOWN ALONG RAASCH HILL ROAD. SIX INCH DIAMETER
            BRANCHES HANGING IN POWER LINES.

&&

MRC
Local storm report, Jun 2, 11:30 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1130 AM CDT MON JUN 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HEAVY RAIN       2 ESE HORICON           43.43N 88.60W
06/02/2014  E1.00 INCH       DODGE              WI   EMERGENCY MNGR

            ESTIMATED ONE INCH IN 20 MINUTES. MUD FLOWING ACROSS
            INTERSECTION OF HWY 33 AND COUNTY ROAD TW DUE TO HEAVY
            RAIN AND A PLUGGED CULVERT.

&&

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:03 PM CDTAreal Flood AdvisoryMKXDodge, Fond du Lac, Sheboygan3 hr
Jun 1, 7:09 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Jun 1, 9:07 PM CDTAreal Flood AdvisoryMKXColumbia, Fond du Lac, Green Lake, Marquette3 hr
Jun 1, 10:01 PM CDTSpecial Weather StatementMKXDodge, Fond du Lac59 min
Jun 2, 11:00 AM CDTSevere Thunderstorm WarningMKXSheboygan30 min
Jun 2, 11:01 AM CDTSpecial Marine WarningMKX59 min
Jun 2, 11:41 AM CDTSpecial Marine WarningMKX94 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.